Optical solitons in birefringent fibers with Kundu-Eckhaus equation

Biswas A., Arshed S., EKİCİ M., Zhou Q., Moshokoa S. P., Alfiras M., ...More

OPTIK, vol.178, pp.550-556, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 178
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2018.10.053
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.550-556
  • Keywords: Solitons, Kundu-Eckhaus equation, Birefringent fibers, PERTURBATION, DARK
  • Yozgat Bozok University Affiliated: Yes


This paper employs two strategic integration algorithms to extract soliton solutions to Kundu-Eckhaus equation in the context of birefringent fibers. The two schemes are G'/G(2)-expansion approach and sine-cosine method. Bright, singular and dark-singular combo solitons are retrieved. With reversed constraint conditions, singular-periodic solutions also emerge, although they are not applicable to the photonics field.